# SDR UPS00832017

- Difficulty date: March 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47504192
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LONGERON TO FRAME FITTING IS CRACKED AT STA 1180, STR 20R.  REMOVED AND REPLACED FITTING IAW DWG 4750419 AND SRM 51-1-20D.
